Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 1, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 1, 2011, 1:14 PM CST. It took effect at Feb 1, 2011, 7:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 1:14 PM CST (19:14 UTC)
- In effect from
- Feb 1, 2011, 7:00 PM CST
- Expired
- Feb 3, 2011, 1:00 AM CST
- In force
- 30 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
177 WWUS74 KEPZ 011914 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1214 PM MST TUE FEB 1 2011 ...STRONG WINDS WILL OCCUR ACROSS WESTERN TEXAS AND SOUTHERN NEW MEXICO... .A VERY STRONG COLD FRONT WILL PUSH EASTWARD ACROSS WESTERN TEXAS AND SOUTHERN NEW MEXICO AS A POWERFUL ARCTIC HIGH PRESSURE SYSTEM MOVES INTO THE SOUTHERN ROCKY MOUNTAINS. THE INCREASING PRESSURE GRADIENTS WILL PRODUCE STRONG EASTERLY WINDS ACROSS THE REGION. WINDS MAY GUST AS HIGH AS 60 MPH ALONG WESTERN FACING MOUNTAIN SLOPES WITH SUSTAINED WINDS AROUND 30 MPH ELSEWHERE. THE COMBINATION OF HIGH WINDS AND COLD TEMPERATURES WILL ALSO PUSH WIND CHILL TEMPERATURES AS LOW AS LOW AS 20 BELOW ZERO OVER A FEW LOCATIONS. TXZ055-021200- /O.NEW.KEPZ.WI.Y.0001.110202T0100Z-110202T1900Z/ EL PASO- INCLUDING THE CITY OF...EL PASO 1214 PM MST TUE FEB 1 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY. * LOCATION...WESTERN TEXAS INCLUDING THE EL PASO METROPOLITAN AREA. * WINDS...EAST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH BUT WITH GUSTS TO 60 MPH ALONG WESTERN FACING MOUNTAIN SLOPES INCLUDING PORTIONS OF WEST EL PASO ALONG THE FRANKLIN MOUNTAINS. * VISIBILITY...VISIBILITIES UNDER A MILE OVER A FEW LOCATIONS DUE TO STRONG WINDS AND BLOWING SNOW. * IMPACTS...WIND GUSTS TO 60 MPH ALONG WESTERN SLOPES MAY CAUSE SOME PROPERTY DAMAGE...INCLUDING ISOLATED PORTIONS OF WEST EL PASO. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL ALSO PUSH WINDS CHILLS DANGEROUSLY LOW TO 10 TO 20 DEGREES BELOW ZERO. HIGH WINDS AND SNOW WILL REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ024-031-032-TXZ056-021200- /O.NEW.KEPZ.WI.Y.0001.110202T0100Z-110202T1900Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...DEMING...LAS CRUCES... SIERRA BLANCA...DELL CITY 1214 PM MST TUE FEB 1 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY. * LOCATION...SOUTHERN NEW MEXICO INCLUDING LAS CRUCES...DEMING AND ALAMOGORDO. * WINDS...EAST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH BUT WITH GUSTS TO 50 MPH ALONG WESTERN FACING MOUNTAIN SLOPES INCLUDING THE ORGAN MOUNTAINS EAST OF LAS CRUCES. * VISIBILITY...VISIBILITIES UNDER A MILE OVER A FEW LOCATIONS DUE TO STRONG WINDS AND BLOWING SNOW. * IMPACTS...WIND GUSTS TO 50 MPH ALONG WESTERN SLOPES MAY CAUSE SOME PROPERTY DAMAGE. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL ALSO PUSH WINDS CHILLS DANGEROUSLY LOW TO 10 TO 20 DEGREES BELOW ZERO. HIGH WINDS AND SNOW WILL REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
1 follow-up statement
302 WWUS74 KEPZ 021102 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 402 AM MST WED FEB 2 2011 ...STRONG WINDS CONTINUE BEHIND AN ARCTIC COLD FRONT... .A VERY STRONG COLD FRONT PUSHED WESTWARD ACROSS FAR WEST TEXAS AND SOUTHERN NEW MEXICO TUESDAY. STRONG ARCTIC HIGH PRESSURE OVER THE SOUTHERN U.S. PLAINS CONTINUES TO DRIVE STRONG WINDS AND COLD AIR INTO THE REGION TODAY. TIGHT PRESSURE GRADIENTS BEHIND THE FRONT WILL PRODUCE STRONG EASTERLY WINDS ACROSS THE REGION. SUSTAINED WINDS AROUND 30 MPH OVER LARGE PORTIONS OF THE AREA WILL BE COMMON. WINDS MAY GUST AS HIGH AS 60 MPH ALONG WESTERN FACING MOUNTAIN SLOPES. THE COMBINATION OF HIGH WINDS AND COLD TEMPERATURES WILL ALSO PUSH WIND CHILL TEMPERATURES AS LOW AS LOW AS 20 BELOW ZERO OVER A FEW LOCATIONS. TXZ055-021900- /O.EXT.KEPZ.WI.Y.0001.000000T0000Z-110203T0700Z/ EL PASO- INCLUDING THE CITY OF...EL PASO 402 AM MST WED FEB 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * LOCATION...EL PASO COUNTY...TEXAS INCLUDING THE EL PASO METROPOLITAN AREA. ESPECIALLY AREAS ADJACENT TO WEST SLOPES AND AREA PASSES. * WINDS...EAST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH BUT WITH GUSTS TO 60 MPH ALONG WESTERN FACING MOUNTAIN SLOPES INCLUDING PORTIONS OF WEST EL PASO ALONG THE FRANKLIN MOUNTAINS. * VISIBILITY...VISIBILITIES UNDER A MILE OVER A FEW LOCATIONS DUE TO STRONG WINDS AND BLOWING SNOW. * IMPACTS...WIND GUSTS MAY CAUSE SOME PROPERTY DAMAGE. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL ALSO PUSH WINDS CHILLS DANGEROUSLY LOW TO 10 TO 20 DEGREES BELOW ZERO. HIGH WINDS AND SNOW WILL REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ024-031-032-TXZ056-021900- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-110202T1900Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...DEMING...LAS CRUCES... SIERRA BLANCA...DELL CITY 402 AM MST WED FEB 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. * LOCATION...SOUTHERN NEW MEXICO INCLUDING LAS CRUCES...DEMING AND ALAMOGORDO. ESPECIALLY AREAS ADJACENT TO WEST SLOPES AND AREA PASSES. * WINDS...EAST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH BUT WITH GUSTS TO 50 MPH ALONG WESTERN FACING MOUNTAIN SLOPES INCLUDING THE ORGAN...SAN ANDRES...FLORIDA...AND COOKES RANGES. * VISIBILITY...VISIBILITIES UNDER A MILE OVER A FEW LOCATIONS DUE TO STRONG WINDS AND BLOWING SNOW. * IMPACTS...WIND GUSTS MAY CAUSE SOME PROPERTY DAMAGE. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL ALSO PUSH WINDS CHILLS DANGEROUSLY LOW TO 10 TO 20 DEGREES BELOW ZERO. HIGH WINDS AND SNOW WILL REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 1, 4:23 AM CST, 8 hours 51 minutes earlier.
Area forecast discussion, Feb 1, 4:23 AM CST, 8 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
323 AM MST TUE FEB 1 2011
.SYNOPSIS...
BIG CHANGES FROM THE PAST SEVERAL DAYS OF MILD WEATHER ARE WELL
UNDER WAY AS A PACIFIC STORM AND ASSOCIATED COLD FRONT PUSHED
THROUGH THE REGION OVERNIGHT. TODAY A MUCH COLDER BLAST OF ARCTIC
AIR WILL INVADE THE REGION FROM THE PLAINS. TWENTY DEGREES DROPS
IN TEMPERATURES ARE EXPECTED TODAY WITH EVEN COLDER TEMPERATURES
SLATED FOR WEDNESDAY AND THURSDAY. NIGHTTIME LOWS WILL DROP TO NEAR
RECORD LEVELS WITH DANGEROUS WIND CHILLS IN BRISK EAST WINDS.
FORCING FROM THE COLD FRONT AND AN UPPER STORM SYSTEM WILL BRING
PERIODS OF SNOW TO ALL AREAS WITH SOME AREAS RECEIVING HEAVY SNOW.
WEATHER WILL BEGIN TO IMPROVE THURSDAY AS THE SYSTEM EXITS LEAVING
BEHIND THE COLD AIR. TEMPERATURES BEGIN TO MODERATE BY FRIDAY AND
MORE SO OVER THE WEEKEND WITH GENERALLY DRY WEATHER EXPECTED.
&&
.DISCUSSION...
A COMPLICATED WINTER WEATHER SCENARIO TO EVOLVE OVER MUCH OF THE
U.S. THROUGH LATE WEEK...OUR PORTION OF THE SW U.S. WILL BE IN ON
THE BIG CHANGES. YESTERDAY AND OVERNIGHT AN UPPER-LEVEL PACIFIC
TROUGH AND ASSOCIATED COLD FRONT SWEPT EAST ACROSS THE CWFA. BRISK
WINDS AND COOLER TEMPERATURES WITH SCATTERED MOUNTAIN SNOW AND
ISOLATED LOWLAND RAIN WAS THE RESULT. AREA MOUNTAINS HAVE REPORTED
1-3" OF SNOWFALL WITH THIS FIRST ROUND OF WINTER WEATHER.
THE NEXT FEATURE OF CONCERN FOR THIS EXTENDED WINTER EPISODE IS AN
ARCTIC COLD FRONT PUSHING IN FROM THE EAST. AT 10Z THE FRONT IS
BEGINNING TO PUSH UP AGAINST THE SACS AND GUAD MOUNTAINS. THIS IS A
EARLIER ADVANCE THAN EARLIER PROGS SUGGESTED. THUS EXPECT AN EARLY
CEASE TO OUR DAILY TEMPERATURE CLIMB TODAY. MUCH COLDER EAST ZONES
THAN WEST TODAY AS THE FRONT WON'T GET THROUGH THE ENTIRE CWFA
TODAY. LAST NIGHT'S PAC TROUGH HELPED TO INTRODUCE SOME MODERATE
MOISTURE TO OUR ENVIRONMENT...PW'S ABOUT A 1/3 OF AN INCH. THINKING
IS THAT STRONG FRONTAL FORCING AND EAST UPSLOPE FLOW WILL PRODUCE
SCT MTN AND ISOL LOWLAND SNOW SHOWERS EAST OF THE RIO GRANDE TODAY
AS THE FRONT ADVANCES WEST. ALOFT WE SIT BETWEEN SYSTEMS SO LITTLE
DYNAMICS ALOFT WITH THE EXCEPTION OF WEST WERE SOME DPVA IS
ADVECTING IN AHEAD OF THE NEXT SYSTEM.
TONIGHT THROUGH LATE WEDNESDAY THE SECOND UPPER SYSTEM WILL SLOWLY
DROP SE AND SWEEP ACROSS THE CWFA. LATEST PROGS INDICATE CHANGES
IN THE TRAJECTORY AND TIMING OF THIS SYSTEM. A LITTLE FASTER WITH
AN EARLIER EXIT...NOT AS DEEP...AND A SHIFT TOWARD THE EAST.
EARLIER RUNS SHOWED THIS AS CLOSED LOW OVER THE BOOTHEEL. THIS NEW
SOLUTION WOULD LIKELY REDUCE PCPN CHANCES AND SNOW TOTALS ACROSS
THE REGION...ESPECIALLY WEST ZONES FOR THESE PERIODS. DURING THIS
TIME THE MOISTURE LEVELS ALSO PLUNGE WITH VERY DRY AIR ALOFT MOVING
IN. HOWEVER WITH A VERY COLD AIRMASS AND STRONG FORCING ALOFT
EXPECT PERIODS OF SNOW SHOWERS ALL ZONES. BETTER CHANCES WILL BE N
AND E ACROSS THE REGION. EXPECT SOME HEAVY SNOW OVER THE
SACS...ALSO IN THE SURROUNDING LOWLANDS. ALSO GOING WITH ADVISORY
LEVEL SNOW FALL FOR THE LOWLANDS GENERALLY EAST OF THE RIO GRANDE.
EARLY THURSDAY THE UPPER TROUGH WILL EXIT THE REGION WITH
PRECIPITATION CHANCES ENDING WEST TO EAST THROUGH THE MORNING
HOURS. COLD AIR WILL REMAIN BEHIND. WESTERLY FLOW WILL RETURN
FRIDAY AND ALLOW FOR MODERATING TEMPERATURES THOUGH THE WEEKEND.
THE NEXT UPPER WAVE PROGGED TO DROP S OVER THE AREA DURING THE
WEEKEND IS NOW PASSING MOSTLY EAST...MINIMIZING PCPN CHANCES.
&&
.AVIATION...VALID 01/12Z-02/12Z. PACIFIC FRONT HAS SWEPT EAST
ACROSS THE ENTIRE REGION. UPPER TROUGH AXIS HAS ALSO PASSED TO
THE EAST OF THE AREA. CONTINUED WESTERLY FLOW FOR MOST AREAS WEST
OF THE RIO GRANDE VALLEY TODAY. TO THE EAST A VERY STRONG COLD
FRONT WILL PUSH IN FROM THE NORTHEAST. SHARP WINDSHIFTS WILL
PROGRESS FROM EAST TO WEST THROUGH THE MORNING AND AFTERNOON HOURS
WITH WESTERLY PRE-FRONTAL WINDS...ABRUPTLY SHIFTING TO NORTHEAST
AS THE FRONT PASSES.
CEILINGS DROPPING OVER THE LOWLANDS PARTICULARLY IN THE LATE
AFTERNOON AS SCATTERED RAIN/SNOW SHOWERS REDEVELOP. MVFR FOR THE
LOWLANDS... WITH IFR/LIFR OVER THE HIGHER TERRAIN. MORE ORGANIZED
SNOW SHOWERS TUE NIGHT WILL BRING PERIODS OF IFR TO THE LOWLANDS
AS WELL.
.FIRE WEATHER...
PACIFIC FRONT AND UPPER STORM PASSED EAST THROUGH THE REGION
OVERNIGHT. ISOLATED TO SCATTERED SHOWERS WITH THIS FEATURE
OVERNIGHT. 1-3 INCHES OF SNOW OVER THE HIGHER TERRAIN OF THE GILA
AND SACS.
TODAY A VERY STRONG ARCTIC COLD FRONT WILL PUSH IN FROM THE
PLAINS. AREAS EAST OF THE CONTINENTAL DIVIDE WILL EXPERIENCE
ABRUPT WINDSHIFTS FROM THE WEST TO THE EAST WITH THE FRONTAL
PASSAGE. WINDS WILL ALSO BE WINDY...GUSTY...AND BRISK WITH SHARP
DROPS IN TEMPERATURES. FOR MANY AREAS TODAY'S AFTERNOON
TEMPERATURES WILL BE COOLER THAN THE MORNING TEMPERATURES.
SNOW LEVELS WILL DROP TO DESERT ELEVATIONS BEHIND THE FRONT. ALOFT
A SECOND UPPER-LEVEL STORM WILL DROP SOUTH OVER THE AREA WEDNESDAY
THROUGH THURSDAY. THUS PERIODS OF SNOW TO BOTH THE HIGHER AND
LOWER ELEVATIONS EXPECTED THROUGH THURSDAY. TEMPERATURES WILL
GENERALLY BE AROUND 30 DEGREES BELOW NORMAL. THIS WILL OF COURSE
LEAD TO HIGH RH VALUES MINIMIZING THE FIRE WX CONCERNS.
TEMPERATURES WILL BEGIN TO MODERATE WITH IMPROVING CONDITIONS
GOING INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 42 18 28 9 28 / 10 30 20 30 10
SIERRA BLANCA TX 34 11 23 7 25 / 20 20 20 30 20
LAS CRUCES 44 17 26 8 27 / 20 30 30 30 10
ALAMOGORDO 29 9 22 2 25 / 50 50 40 30 10
CLOUDCROFT 18 3 8 -6 11 / 90 90 60 40 20
TRUTH OR CONSEQUENCES 38 15 24 6 26 / 30 50 40 30 0
SILVER CITY 39 17 24 4 24 / 40 60 40 30 0
DEMING 48 20 29 7 29 / 10 20 30 20 10
LORDSBURG 51 24 34 10 32 / 10 20 20 20 10
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM MST
WEDNESDAY FOR NMZ032.
WINTER STORM WARNING FROM 11 AM THIS MORNING TO 11 PM MST
WEDNESDAY FOR NMZ023-024.
WINTER STORM WARNING UNTIL 11 PM MST WEDNESDAY FOR NMZ025.
WINTER WEATHER ADVISORY UNTIL 5 PM MST WEDNESDAY FOR NMZ022.
TX...WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM MST
WEDNESDAY FOR TXZ055-056.
&&
14/BIRDHazardous weather outlook, Feb 1, 7:15 AM CST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 615 AM MST TUE FEB 01 2011 NMZ022>025-030>032-TXZ055-056-021300- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 615 AM MST TUE FEB 01 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT ...VARIOUS WINTER WEATHER ADVISORIES AND WARNINGS FOR THE REGION TODAY THROUGH WEDNESDAY NIGHT FOR SNOW AND EXTREME COLD... SCATTERED MOUNTAIN SNOW SHOWERS AND ISOLATED LOWLAND RAIN AND SNOW SHOWERS WILL CONTINUE TODAY WITH A PASSING UPPER LEVEL DISTURBANCE AND COLD FRONT. SNOW ACCUMULATIONS FROM A TRACE TO 3 INCHES ARE POSSIBLE ACROSS THE LOWLANDS EAST OF THE RIO GRANDE TODAY AND TONIGHT. MOUNTAINS...ESPECIALLY THE SACRAMENTO MOUNTAINS...WILL SEE 3 TO 6 INCHES OF SNOW THROUGH THIS PERIOD. IN ADDITION TO THE SNOW...VERY COLD AIR WILL MOVE OVER THE REGION BEHIND AN ARCTIC COLD FRONT. TODAY AND TONIGHT TEMPERATURES WILL COOL TO WELL BELOW NORMAL BEGINNING AN EXTENDED PERIOD OF SUB-FREEZING TEMPERATURES. OTHER LOWLAND LOCATIONS WILL SEE MAINLY RAIN OR A RAIN SNOW MIX WITH NO ACCUMULATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTER WEATHER PATTERN WILL CONTINUE WEDNESDAY THROUGH EARLY THURSDAY. MOUNTAIN SNOW SHOWERS AND LOWLAND RAIN/SNOW SHOWERS WILL CONTINUE OFF AND ON UNTIL THURSDAY WHEN SHOWERS WILL END. MOST LOWLANDS WILL RECEIVE AT LEAST A TRACE OF SNOW...WITH 1 TO 3 INCHES GENERALLY...UP TO 6 INCHES IN NORTHERN AND EASTERN LOCATIONS. AREA MOUNTAINS COULD SEE 10 TO 15 INCHES OF SNOW. FRIGID AIR BEHIND TUESDAY'S COLD FRONT WILL REMAIN OVER THE AREA INTO FRIDAY. THE COLDEST TEMPERATURES SEEN IN OVER 20 YEARS ARE EXPECTED WEDNESDAY AND THURSDAY. BITTER COLD AIR AND BREEZY EAST WINDS WILL MAKE FOR RECORD LOW TEMPERATURES AND DANGEROUS WIND CHILLS. PEOPLE...PIPES...PLANTS AND PETS WILL ALL NEED PROTECTION. A WARMING TREND WILL BEGIN BY FRIDAY AFTERNOON THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN SNOW AMOUNTS...RECORDED TEMPERATURE EXTREMES...AND SIGNIFICANT WINTER WEATHER IMPACTS TO THE NATIONAL WEATHER SERVICE. BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 4:09 PM CST | Wind Chill Advisory | EPZ | 45 hr | |
| Feb 1, 6:05 AM CST | Winter Storm Warning | EPZ | 31 hr |
Nearby
Wind Advisories in Texas, 2011Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.